Previous |  Up |  Next

Article

References:
[ALBR] U. Albrecht: Endomorphism rings of faithfully flat abelian groups of infinite rank. Results Math. 17 (1990), 179–201. MR 1052585
[ALBR3] U. Albrecht: On the construction of $A$-solvable abelian groups. Czechoslovak Math. J. 44 (1994), 413–430. MR 1288162
[AGW] U. Albrecht, H. P. Goeters and W. Wickless: The flat dimension of mixed abelian groups as $E$-modules. Rocky Mountain J. Math. 25 (1995), 569–590. MR 1336551
[AF] F. Anderson and K. Fuller: Rings and Categories of Modules. Springer Verlag, 1992. MR 1245487
[Ar] D. Arnold: Abelian groups flat over their endomorphism ring. Preprint.
[AHR] D. Arnold, R. Hunter and F. Richman: Global Azumaya theorems in additive categories. J. Pure Appl. Algebra 16 (1980), 232–242. MR 0558485
[AL] D. Arnold and L. Lady: Endomorphism rings and direct sums of torsion-free abelian groups. Trans. Amer. Math. Soc. 211 (1975), 225–237. MR 0417314
[B] R. Baer: Abelian groups without elements of finite order. Duke Math. J. 3 (1937), 68–122. MR 1545974 | Zbl 0016.20303
[DG] M. Dugas and R. Goebel: Every cotorsion-free ring is an endomorphism ring. Proc. London Math. Soc. 45 (1982), 319–336. MR 0670040
[Fu] L. Fuchs: Infinite Abelian Groups. Academic Press, New York, London, 1970/73. MR 0255673
[GW] S. Glaz and W. Wickless: Regular and principal projective endomorphism rings of mixed abelian groups. (to appear). MR 1261253
[Gr] P. Griffith: Infinite Abelian Groups. Chicago Lectures in Mathematics, 1970. MR 0289638
[HRW] R. Hunter, F. Richman and E. Walker: Warfield modules. LNM 616, Springer, 1977, pp. 87–139. MR 0506216
[Ka] I. Kaplansky: Projective modules. Ann. of Math. 68 (1958), 372–377. MR 0100017 | Zbl 0083.25802
[Ku] L. Kulikov: On direct decompositions of groups. Ukrain. Mat. Zh. 4 (1952), 230–275, 347–372. MR 0058598
[ST] B. Stenström: Ring of Quotients. Springer Verlag, Berlin, Heidelberg, New York, 1975. MR 0389953
[U] F. Ulmer: A flatness criterion in Grothendick categories. Invent. Math. 19 (1973), 331–336. MR 0335601
[W] W. Wickless: A functor from mixed groups to torsion-free groups. Contemp. Math. 171 (1994), 407–417. MR 1293158 | Zbl 0821.20036
Partner of
EuDML logo